Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Two foliations in the plane

Author: John M. Franks
Journal: Proc. Amer. Math. Soc. 58 (1976), 262-264
MSC: Primary 57D30
MathSciNet review: 0415634
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note gives two examples of foliations of an open set in the plane: a $ {C^\infty }$ foliation with every leaf dense and a $ {C^1}$ foliation with an exceptional minimal set.

References [Enhancements On Off] (What's this?)

  • [1] G. Hector, Sur un théorème de structure des foliations de codimension un, Thesis, Univ. de Strasbourg, 1972.
  • [2] Z. Nitecki, Differentiable dynamics, M.I.T. Press, Cambridge, Mass., 1971. MR 0649788 (58:31210)
  • [3] R. V. Plykin, Sources and sinks of $ A$-diffeomorphisms of surfaces, Mat. Sb. 94 (136) (1974), 243-264 = Math. USSR Sb. 23 (1974), 233-253. MR 0356137 (50:8608)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D30

Retrieve articles in all journals with MSC: 57D30

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society